×

On a nonlocal boundary value problem at resonance. (English) Zbl 1002.34057

Let \(E\) be the interval \([0,1]\) of \(\mathbb{R}\) and let \(N:C^1(E,\mathbb{R}) \rightarrow L^1(E,\mathbb{R})\) be a continuous operator. The authors study the existence of solutions to the initial value problem \[ Lx(t)=x''(t)=Nx(t), \text{ a.a.t. in \(E\) and } x(0)=0, \tag{1} \] that satisfies the restriction of the form \[ Tx =0, \tag{2} \] with \(T:C^1(E,\mathbb{R})\rightarrow \mathbb{R}\) being continuous and linear.
If \(\text{Ker}(L)\) intersects \(\text{Ker}(T)\) at the origin, one has the nonresonance case.
In this paper, the authors are interested in the case of resonance, namely, when \(\text{Ker}(L) \subseteq \text{Ker}(T)\), thus \(L\) being noninvertible in \(\text{Ker}(L)\), and they prove an existence result on the problem at resonance (1), (2), based on the coincidence degree theory of J. Mawhin [Furi, Massimo (ed.) et al., Topological methods for ordinary differential equations. Lectures given at the 1st session of the Centro Internzionale Matematico Estimvo (C.I.M.E.) held in Montecatini Terme, Italy, June 24–July 2, 1991. Berlin: Springer-Verlag. Lect. Notes Math., 1537, 74-142 (1993; Zbl 0798.34025)].

MSC:

34K10 Boundary value problems for functional-differential equations
34B15 Nonlinear boundary value problems for ordinary differential equations

Citations:

Zbl 0798.34025
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Feng, W.; Webb, J.R.L., Solvability of three point boundary value problems at resonance, Nonlinear anal., 30, 3227-3238, (1997) · Zbl 0891.34019
[2] Gupta, C., A second order m-point boundary value problem at resonance, Nonlinear anal., 24, 1483-1489, (1995) · Zbl 0824.34023
[3] Gupta, C., A Dirichlet type multi point boundary value problem for second order ordinary differential equations, Nonlinear anal., 26, 925-931, (1996) · Zbl 0847.34018
[4] G. L. Karakostas, and, P. Ch. Tsamatos, Existence results for some n-dimensional nonlocal boundary value problems, J. Math. Anal. Appl, in press. · Zbl 0993.34013
[5] Mawhin, J., Topological degree and boundary value problems for nonlinear differential equations in nonlinear, Lecture notes math., 1537, 803-810, (1991)
[6] Rachunkova, I., Multipoint boundary value problems at resonance, Fasc. math., 23, 99-102, (1991) · Zbl 0749.34011
[7] Rachunkova, I.; Stanek, S., Topological degree method in functional boundary value problems at resonance, Nonlinear anal., 27, 271-285, (1996) · Zbl 0853.34062
[8] Shilnikov, L.P.; Shilnikov, A.L.; Turaev, D.V.; Chua, L.O., Methods of qualitative theory in nonlinear dynamics, part I, (1998), World Scientific Singapore · Zbl 0941.34001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.